Excited Young diagrams and equivariant Schubert calculus

Takeshi Ikeda*, Hiroshi Naruse

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

51 Citations (Scopus)


We describe the torus-equivariant cohomology ring of isotropic Grassmannians by using a localization map to the torus fixed points. We present two types of formulas for equivariant Schubert classes of these homogeneous spaces. The first formula involves combinatorial objects which we call "excited Young diagrams", and the second one is written in terms of factorial Schur Q- or P-functions. As an application, we give a Giambelli-type formula for the equivariant Schubert classes. We also give combinatorial and Pfaffian formulas for the multiplicity of a singular point in a Schubert variety.

Original languageEnglish
Pages (from-to)5193-5221
Number of pages29
JournalTransactions of the American Mathematical Society
Issue number10
Publication statusPublished - 2009 Oct
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics


Dive into the research topics of 'Excited Young diagrams and equivariant Schubert calculus'. Together they form a unique fingerprint.

Cite this